# SDR FDEA202510041888

- Difficulty date: October 4, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N667FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 771
- Aircraft time: 38,285 hours, 21,464 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Condition: Cracked
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING CENTER FLAP RIB UPR FLANGE FOUND 1EA CRACK AT RIB12 BETWEEN STGR2.7 AND STGR2.8  REPAIRED THE RT WING CENTER FLAP RIB UPPER FLANGE 1EA CRACK AT RIB12 BETWEEN STGR2.7 AND STGR2.8. THIS IS CATEGORY  A  REPAIR. MAJOR REPAIR IAW GMM6-2-100. SEE WRI 57506813 FOR WORK DETAILS.
